What causes delay in menstruation post intake of i-pill?
Delay is due to ipill...
Thanks for the query to hcm,
As you had your menses on 14th after sex on 12th feb, hence pregnancy is ruled out completely due to your sexual episode.
The delay in this cycle is due to ipill itself which you consumed within 24 hrs of sex. This is a known side effect of ipill to cause delay in next periods by 7-10days. So it is suggested that you may wait for a week more to allow your menses to resume.
Also if the menses are not resumed after 7 days post missed periods then you may rule out pregnancy with a urine pregnancy test, just to be sure and then if the menses are still not resumed after 2 weeks post missed menses, then you may opt for a withdrawal bleed with progesterones.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What could be the cause of delayed menstruation
- Althea causes delayed menstruation
- What causes delayed periods after taking i pill
- What causes bleeding after taking i pill
- I pill delay in menstruation cycle
- What medicine cause menstruation delay
- What causes delayed periods after taking i-pill
- What are the common causes of delayed menstruation cycles
- Causes of delayed menstruation
- What could cause a delay in menstruation and nausea